# SDR CA001107022

- Difficulty date: October 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Amd FALCON10
- Aircraft time: 11,178 hours
- System (JASC): 2720 · Rudder Control System
- Part: Tube
- Part number: F10A270300150
- Condition: Broken
- Location: Rt Rudder Pedal
- Part time: 11,544 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING OUT FOR DEPARTURE, THE PILOTS WERE CONDUCTING FLIGHT CONTROL CHECKS AND FOUND CO-PILOTS R/H RUDDER PEDAL NOT RESPONDING PROPERLY. THE PILOT THEN PUSHED ON HIS RUDDER PEDAL. AFTER DOING SO, THE CO-PILOTS PEDALHAD NO EFFECT AT ALL. THE FLIGHT WAS TERMINATED AND THE AIRCRAFT WAS BROUGHT BACK INTO THE HANGAR. MAINTENANCE PERSONNEL FOUND THE CO-PILOTS RT RUDDER PEDAL PUSH PULL TUBE WAS BROKEN. FALCON JET WAS NOTIFIED, AND THEY SAID THEY WOULD LIKE TO INSPECT THE PART FOR POSSIBLE PROBLEMS. NO OTHER OCCURRENCE OF THIS TYPE HAS BEEN REPORTED. THE PART HAS BEENSENT TO FALCON JET AND THEY WILL ADVISE ME OF WHAT THEY FIND.
